# SDR SIMA9701781

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 012
- System (JASC): 5260 · Entrance Stairs
- Part: Side Panel
- Part number: S52176404200
- Condition: Cracked
- Location: Pax Step
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV 2 INSPECTION, MAINTENANCE DISCOVERED THE PAX ENTRANCE STEP FORWARD SIDE PANEL WAS CRACKED IN LOWER RADIUS.  MAINTENANCE REMOVED AND REPLACED THE FORWARD SIDE PANEL IAW SRM 51-00-00.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
